[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
[IP] QUESTION about feet problems
Ted and Marilyn wrote:
> BBradRN wrote:
> > This could be very serious with a foot infection. Depending on the organisms
> > involved, your insulin needs could increase dramatically!!!You need to be sure
> > the extra bolusing does not cause a crash later, that is why you need to test
> > every two hours until it starts going in the right direction. I DID NOT say
> > you would need to bolus every two hours, but if you raise that basal rate for
> > a few hours temporarily, it could buy you some time to get control. Are you
> > nauseated? If so, go to ER or call MD. Talk to MD, anyway. Please take care
> > of it.
> > Barbara
> > Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> Does being nauseous mean high sugars? I'm nauseous and thirsty alot even if
> my levels are not high. I'm nauseous now and my level is 178. Any advice?
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
I now have a bone under my second to last toe on both feet that is irritating the
skin and making it sore. It was first diagnosed by my skin doctor as a corn but my
foot doctor now tells me I need an operation since it is a bone that needs to be
reduced. It hurts a little when I walk and the doctor saids since I am young I should
have the operation now. I just don't want to have more problems than I'm having now
after the operation. I'm going for a second opinion this week.
Anyone have this problem before?
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/